Ethical Nutrients
Zyrtec Cetirizine Rapid Acting 24 Hour Relief 30 Mini Tablets
Zyrtec Cetirizine Rapid Acting 24 Hour Relief 30 Mini Tablets
Couldn't load pickup availability
Pharmacy Medicine. Limited to 2 units per customer.
Product Description:
Zyrtec Mini Tablets are fast acting and offers 24-hour relief from multiple allergy symptoms.
Zyrtec Cetirizine Rapid Acting Relief mini tablets are easy to swallow and helps to relieve hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives, and itchy skin rash.
Zyrtec hayfever and allergy tablets are rapid acting and provide relief for 24 hours. The tablets are small and easy to swallow. The active ingredient, cetirizine, is in a class of medications called antihistamines. It helps to block the action of histamine, a substance in the body that causes allergic symptoms.
Relieves hayfever & allergy symptoms, including:
Sneezing
Runny nose
Watery/itchy eyes
Hives and itchy skin rash
Easy to swallow mini talbets for hayfever relief.
Ingredients:
(Per tablet) Cetirizine hydrochloride 10mg.
Contains Lactose
Does not contain gluten or sucrose.
Usage Directions:
Adults and Children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as needed.
Storage:
Store below 30ºC. Keep dry.
Warnings:
Use as directed, always read the label. Keep out of reach of children. If symptoms persist, please contact your healthcare professional.
Do not use: in children under the age of 12 years, if you are hypersensitive to any of the ingredients. Ask your doctor before use if you: are pregnant or trying to become pregnant, are breastfeeding, have liver or kidney disease
Caution: If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. Zyrtec may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery. Keep to the recommended dose except on advice from your doctor/pharmacist. In the event of an overdose, seek medical attention immediately. Does not contain gluten or sucrose.
